# SDR AU990972

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Pump
- Part number: 8210176
- Condition: Faulty
- Location: Prop  Control
- Component: Hamstd, 14SF7
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 PROPELLER OIL PUMP FAULTY.
